loading
Documents

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Valery Y. Glizer 1 and Oleg Kelis 2

Affiliations: 1 ORT Braude College of Engineering, Israel ; 2 ORT Braude College of Engineering and University of Haifa, Israel

ISBN: 978-989-758-263-9

ISSN: 2184-2809

Keyword(s): H¥ Control Problem, Singular Problem, Regularization, H¥ Partial Cheap Control Problem, Riccati Matrix Algebraic Equation, Asymptotic Design of Controller.

Related Ontology Subjects/Areas/Topics: Artificial Intelligence ; Business Analytics ; Cardiovascular Technologies ; Computing and Telecommunications in Cardiology ; Data Engineering ; Decision Support Systems ; Decision Support Systems, Remote Data Analysis ; Evolutionary Computation and Control ; Health Engineering and Technology Applications ; Informatics in Control, Automation and Robotics ; Intelligent Control Systems and Optimization ; Knowledge-Based Systems ; Optimization Algorithms ; Symbolic Systems

Abstract: We consider an infinite horizon H¥ control problem for linear systems with additive uncertainties (disturbances). The case of a singular weight matrix for the control cost in the cost functional is treated. In such a case, a part of the control coordinates is singular, meaning that the H¥ control problem itself is singular. We solve this problem by a regularization. Namely, we associate the original singular problem with a new H¥ control problem for the same equation of dynamics. The cost functional in the new problem is the sum of the original cost functional and an infinite horizon integral of the squares of the singular control coordinates with a small positive weight. This new H¥ control problem is regular, and it is a partial cheap control problem. Based on an asymptotic analysis of this H¥ partial cheap control problem, a controller solving the original singular H¥ control problem is designed. Illustrative example is presented.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 3.235.66.217

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Glizer, V. and Kelis, . (2017). Solution of a Singular H¥ Control Problem: A Regularization Approach.In Proceedings of the 14th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO, ISBN 978-989-758-263-9, ISSN 2184-2809, pages 25-36. DOI: 10.5220/0006397600250036

@conference{icinco17,
author={Valery Y. Glizer. and Oleg Kelis.},
title={Solution of a Singular H¥ Control Problem: A Regularization Approach},
booktitle={Proceedings of the 14th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,},
year={2017},
pages={25-36},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0006397600250036},
isbn={978-989-758-263-9},
}

TY - CONF

JO - Proceedings of the 14th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,
TI - Solution of a Singular H¥ Control Problem: A Regularization Approach
SN - 978-989-758-263-9
AU - Glizer, V.
AU - Kelis, .
PY - 2017
SP - 25
EP - 36
DO - 10.5220/0006397600250036

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.